MathSciNet Relay Station
MathSciNet bibliographic data
MR1067230 62M10 (62M05)
Hamilton, James D. Analysis of time series subject to changes in regime. J. Econometrics 45 (1990), no. 1-2, 39–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement